Eric Clapton hits out at ‘propaganda’ over vaccine safety

Lockdown-sceptic rock star Eric Clapton blasts vaccine safety ‘propaganda’ and claims he had a ‘disastrous reaction’ to AstraZeneca Covid jab which made him fear he’d never play again

  • Eric Clapton reveals that he had severe reactions from the Astrazeneca vaccine
  • He even feared he would never play again in a message to his music producer
  • He suffered further ‘disastrous reactions’ six weeks later after the second shot

Eric Clapton has hit out at ‘propaganda’ over vaccine safety, claiming he suffered alarming side effects after his Covid jabs.

The legendary guitarist, a lockdown sceptic, said his hands and feet became ‘useless’ – prompting fears he would never play again.

In a message to his music producer, he said: ‘I took the first jab of AZ [AstraZeneca] and straight away had severe reactions which lasted ten days.’

Eric Clapton has hit out at ‘propaganda’ over vaccine safety, claiming he suffered alarming side effects after his Covid jabs. He is pictured above at a concert in March 2020

The 76-year-old said he ‘recovered eventually’ but suffered further ‘disastrous reactions’ six weeks later after the second shot. 

He added: ‘My hands and feet were either frozen, numb or burning, and pretty much useless for two weeks, I feared I would never play again…

‘I should never have gone near the needle.

‘But the propaganda said the vaccine was safe for everyone.’

The musician, who has emphysema, ended his email to Italian music mogul Robin Monotti Graziadei, saying: ‘I’ve been a rebel all my life, against tyranny and arrogant authority, which is what we have now.’

Clapton criticised the Government earlier this year in an anti-lockdown song called Stand And Deliver. The song was in collaboration with Van Morrison, who is also a critic of restrictions.

The 76-year-old said he ‘recovered eventually’ but suffered further ‘disastrous reactions’ six weeks later after the second shot

The 76-year-old said he ‘recovered eventually’ but suffered further ‘disastrous reactions’ six weeks later after the second shot

Leave a Reply

Your email address will not be published. Required fields are marked *